My wife got diagnosed for TB in neck with some swelling in 2014 and started medicine but stop to take before doctor advise after 4 months. again doctor check up and test doctor advise that no TB but some lymph nodes are there. Again she feels problem in neck in 2015 nov and started medicine akt 4 . Doctor prescribed medicine on behalf of High ESR (38) value. Now again she stop to take medicine. Now question is on behalf of High ESR taking medicine for TB is correct ? Second how we can diogenes that she has TB or not ? Is there any side effect of taking TB medicine ?
views-icons 71 Views Bookmark this Answer

Doctor Answers (1) on Tubocolosis

doctor profile image
Dr. Sukhant Bagdia Nagpur | Pulmonologist
First, ask her not to play with TB medicines.. yes they have lot of side effects... TB lymph node are really bad and take some time more than 6 months to clear.. esr is not confirmatory for tuberculosis.. do surgical excision of lymph node and get pathology examination to confirm tuberculosis now..
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?